# SDR DALA2021050702586

- Difficulty date: April 27, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,565 hours, 41,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 ERA 590842-14AD ISSUED FOR REPAIR TO FUSELAGE FRAME STA 1640, LHS NEAR S14L. LOWER HINGE FITTING. CORRECTIVE ACTION: REF ERA 590842-14AD REV ORG SEC I. (1793527)
